# SDR 2008FA0000752

- Difficulty date: November 3, 2008
- Submitted: November 8, 2008
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 714 hours, 588 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CLE23602
- Part serial: 236011066
- Condition: Burned Out
- Location: Cabin
- Part time: 714 hours, 588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT FOUND CABIN (LT) UPWASH, AND (RT) DOWNWASH LED LIGHT ELEMENTS INOP. INTIALLY TROUBLESHOOTING FOUND CIRCUIT BREAKER 140 IN THE INTERIOR DC "J" BOX OPEN. ATTEMPTED TO RESET, BREAKER WOULD OPEN IMMEDIATLY WHEN THE CABIN LIGHT SWITCH WAS ACTIVATED ON. FURTHER TROUBLESHOOTING FOUND THAT THE LT AFT CABIN UPWASH LIGHT ELEMENT SHOWED EVIDENCE OF EXCESSIVE HEAT APPROX IN THE MIDDLE OF  ELEMENT. REMOVED LIGHT ELEMENT AND INSTALLED SERVICEABLE O/H ELEMENT. OPS CHECK OF SYS PERFORMED, SYS CHECKS GOOD.  TECH SUPPORT SUGGESTS MOISTURE INGRESS AS THE CAUSE OF THE LIGHT ELEMENT FAILURE. DEFECTIVE PART WAS RETURNED TO MFG CPD.
